DOI 10.1016/s0196-0644(88)80249-x
Congestive heart failure and respiratory arrest secondary to methyldopa-induced hemolytic anemia.
Аннотация
We report a case of methyldopa-induced hemolytic anemia in a 64-year-old woman who presented to the emergency department in congestive heart and respiratory failure. She subsequently suffered a respiratory arrest and required endotracheal intubation and brief CPR. After the initial evaluation revealed anemia and a 3+ positive Coombs' test, a diagnosis of methyldopa-induced hemolytic anemia was entertained. Withdrawal of the drug and supportive therapy resulted in the complete recovery of the patient. Emergency physicians should be aware of this syndrome and be able to diagnose it early in its course, avoiding potential morbidity and mortality. A discussion of the pathophysiology, diagnosis, treatment, and prognosis of the syndrome is given.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.